# SDR DALA2019061083483

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK TRACK RBL 13.84 TIE DOWN AND BS727I AT AFT CARGO COMPARTMENT. REPAIRED TRACK RBL 13.84 BTW BS 727H AND BS767AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53 REPAIR FIG.6.
